# SDR USAA991070

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 40,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK EDDY CURRENT AND VISUAL INSPECTION, FOUND A .3750 INCH CRACK IN FUSELAGE SKIN AT STA 380 AFT OF EQUIPMENT COOLING DUCT CUT-OUT.  INSTALLED REPAIR DOUBLER PER TR 53-30-07 AND DRG 65C33930.  (X)
